# SDR TRBA20120409001

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 35,194 hours, 34,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4843, CREW REPORTED THE OUTSIDE EMERGENCY LIGHT ON WINDOW INOPERATIVE.  ACFT REMOVED FROM SERVICE.  RESET THE FORWARD EMERGENCY LIGHT (EXTERIOR) IAW JIC 33-51-24.  NO PARTS REPLACED.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
